# SDR CHQA20140421122

- Difficulty date: April 21, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 31,034 hours, 27,936 cycles
- Engine: Rroyce AE3007A1
- Engine time: 25,242 hours, 17,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 12117
- Condition: Discharged
- Location: Cabin
- Part time: 15,791 hours, 14,908 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FWD RT EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED THE NR 2 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
